Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva questions
Jun 2, 2005

Hello! I have a question regarding sustiva; it seems that every night the last week, that I have been having nightmare-ish dreams. They have been really bad. I have been on sustiva for about 2 years now and before that they tried viramune and nerviphine and I had a reaction to both medications. The dream I had last night was my sister commiting suicide right infront of me, I woke myself up out of the dream and started having an anxiety attack. I haven't had anxiety problems for about 6 months, I have been working out and taking care of myself, I have not been doing anything out of the "norm" I haven't had any changes in stressful events. I am just worried because I do not want to have these nightmares and then wake up and have panic problems. What is your advice? I do have trazadone I can take if needed, should I consider trying that? Thank you

Response from Dr. Henry

I have used trazadone is a number of patients with sleep /dream disturbances on Sustiva with generally good results. If all of a sudden you are having more of a problem then you may also need to review what type of food you are having with the Sustiva (ie high fat foods may increase the levels).You may want to have your levels checked. You need to discuss with your HIV doc and pharmacist. KH



Previous
HIV and Malaria prevention medication
Next
Prevention of Pancreatitis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement